Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS Lincoln, IL

March 15, 2016Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 15, 2016, 8:14 PM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2016, 8:14 PM CDT (01:14 UTC)
Expired
Mar 15, 2016, 9:00 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 58 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 8:33 PM CDTHAIL 0.75East Peoria, IL
Mar 15, 9:07 PM CDTHAIL 1.5Secor, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

649 
WUUS53 KILX 160114
SVRILX
ILC143-179-203-160200-
/O.NEW.KILX.SV.W.0008.160316T0114Z-160316T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT TUE MAR 15 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WOODFORD COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 900 PM CDT

* AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST
  PEORIA...OR 6 MILES SOUTHEAST OF PEORIA...MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...PEKIN...EUREKA...EAST PEORIA...MORTON...WASHINGTON...
  BARTONVILLE...CREVE COEUR...WEST PEORIA...METAMORA...MARQUETTE
  HEIGHTS...EL PASO...ROANOKE...GOODFIELD...DEER CREEK...SECOR...
  NORTH PEKIN...GROVELAND...BENSON AND KAPPA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 29 AND 31.
 INTERSTATE 39 BETWEEN MILE MARKERS 11 AND 20.
 INTERSTATE 474 BETWEEN MILE MARKERS 6 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

LAT...LON 4054 8964 4067 8968 4090 8907 4068 8898
TIME...MOT...LOC 0113Z 249DEG 31KT 4068 8952 

HAIL...1.25IN
WIND...70MPH
 
$$

HJS
1 follow-up statement
708 
WWUS53 KILX 160159
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT TUE MAR 15 2016

ILC143-179-203-160207-
/O.EXP.KILX.SV.W.0008.000000T0000Z-160316T0200Z/
WOODFORD-PEORIA-TAZEWELL-
859 PM CDT TUE MAR 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WOODFORD...
SOUTHEASTERN PEORIA AND NORTHEASTERN TAZEWELL COUNTIES WILL EXPIRE AT
900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. SEVERE
THUNDERSTORMS ARE STILL IN EFFECT FOR NORTHERN AND EXTREME SOUTHERN
WOODFORD COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

LAT...LON 4054 8964 4067 8968 4090 8907 4068 8898
TIME...MOT...LOC 0156Z 249DEG 31KT 4068 8952 

$$

HJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 6:43 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 15, 6:43 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
643 PM CDT TUE MAR 15 2016

.SHORT TERM...(Tonight)
ISSUED AT 312 PM CDT TUE MAR 15 2016

19z/2pm surface analysis shows a 997mb low over northeast Missouri,
with a warm front extending E/SE across south-central Illinois.
Despite the presence of this forcing, convection has not yet
materialized across Missouri or Illinois as the atmosphere remains
capped.  The short-wave trough that will eventually approach from
the west and break the cap is still well to the west across western
Kansas/Nebraska, so think cap will hold firm through the remainder
of the afternoon.  HRRR has been consistently showing scattered
thunderstorms developing along the trailing cold front across
eastern Missouri after 21z/4pm...with the activity then tracking
E/NE into central Illinois this evening.  4km WRF-NMM has similar
timing, and both high-res models suggest the storms will quickly
shift out of the KILX CWA by midnight.  Given strong directional low-
level wind shear in the vicinity of the warm front, the main mode of
any convection that develops later today will be supercellular.  As
such, damaging wind gusts and large hail remain the primary
threats...although a few tornadoes will also be possible mainly
along and northwest of the I-55 corridor.  Have therefore included
likely PoPs and mentioned severe weather across the western half of
the CWA this evening accordingly.  Any convection that fires will
rapidly push eastward out of the area by midnight, with only a few
lingering rain showers across the NW from the Peoria area northward
after midnight.  Once the storms pass, strong/gusty southwesterly
winds will develop, with forecast soundings and numeric guidance
suggesting gusts of 30-35 mph.  Overnight lows will drop into the
middle to upper 40s.

.LONG TERM...(Wednesday through Tuesday)
ISSUED AT 312 PM CDT TUE MAR 15 2016

Deepening surface low pressure forecast to push into central
Wisconsin by 12z Wednesday with a tight pressure gradient over most
of the forecast area during the day. Forecast soundings showing 40-
45 kts just off the surface tomorrow mid morning through the
afternoon hours so wind gusts of 35 to 45 mph look likely over
most of the area, except south of the Interstate 70 corridor. As
a result, a wind advisory will be issued for a good portion of
the forecast area for tomorrow. Areas north of I-74 will get close
to some warning criteria winds, especially if the wrap around
moisture/clouds stay to our north like most of the models suggest.
Despite the passage of the cold front this evening, temperatures
will be mild again on Wednesday, although not as warm as today.
Look for highs to climb into the 60s most areas.

The strong surface low will begin to fill across the lower Great
Lakes on Thursday as upper level energy is transferred over to the
East Coast. This will result in an elongated surface trof from the
new low off New England west through the southern Great Lakes.
This feature will gradually slide south bringing a more extensive
cloud band south with it and the threat for some light precip
starting on Friday night and continuing on and off into Saturday
night. We may see a mix of rain and snow across our north Friday
night into early Saturday morning, and possibly again late
Saturday night into Sunday. No accumulations are expected with any
snow that does occur across our north.

The upper trof will gradually work its way southeast across the
Great Lakes on Sunday and Monday with rather cool temperatures
prevailing, at least compared to what we have had over the past
couple of days. However, with the trof being more progressive, the
cool down will not last long as most medium range models suggest
the trof will shift off to our east by early next week with more
of a zonal flow developing over the Midwest resulting in a gradual
moderating trend through the middle of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
ISSUED AT 642 PM CDT TUE MAR 15 2016

Main aviation forecast concern continues to be developing convection
this evening. Based on latest radar trends and HRRR run, have
included a TEMPO group for thunder and MVFR ceilings at KPIA/KSPI
between 00z and 02z...then further east to KBMI/KDEC between 01z
and 03z. Given uncertainties in areal coverage further east, have
only mentioned VCTS at KCMI after 02z. Once the storms pass, NAM
forecast soundings suggest a period of MVFR ceilings before skies
clear overnight into Wednesday morning. Winds will initially be
from the south-southeast with gusts to around 25kt this
evening, then will veer to the west-southwest after frontal
passage this evening. As the pressure gradient tightens, very
strong W/SW winds gusting to between 30 and 35kt will be likely on
Wednesday.

&&

.ILX Watches/Warnings/Advisories...
Wind Advisory from 7 AM to 8 PM CDT Wednesday for ILZ027>031-
036>038-040>057-061>063.

&&

SHORT TERM...Barnes
LONG TERM...Smith
AVIATION...Barnes
Hazardous weather outlook, Mar 15, 3:13 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT TUE MAR 15 2016

ILZ027>031-036-037-040-041-047>050-161100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
313 PM CDT TUE MAR 15 2016

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE
THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS
WILL BE DAMAGING WIND GUSTS AND LARGE HAIL...ALTHOUGH A FEW
TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING
25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY BETWEEN
6 PM AND 8 PM.

ILZ038-042>046-051>057-061>063-161100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
313 PM CDT TUE MAR 15 2016

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE
THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS
WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE...HOWEVER THE GREATEST RISK FOR TORNADOES
WILL REMAIN ALONG AND NORTHWEST OF THE I-55 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING
25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PRIMARILY BETWEEN
7 PM AND MIDNIGHT.

ILZ066>068-071>073-161100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
313 PM CDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL TRIGGER ISOLATED STRONG THUNDERSTORMS THIS
EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Mar 15, 7:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             NEW BERLIN              39.73N 89.91W
03/15/2016  M1.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            ON I-72...HAIL RANGED FROM QUARTER TO GOLF BALL SIZE

&&

25
Local storm report, Mar 15, 7:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             1 W KICKAPOO            40.80N 89.77W
03/15/2016  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

25
Local storm report, Mar 15, 7:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FUNNEL CLOUD     1 S SPRINGFIELD         39.77N 89.64W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

&&

25
Local storm report, Mar 15, 7:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TORNADO          LOAMI                   39.67N 89.85W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

&&

25
Local storm report, Mar 15, 7:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             WINCHESTER              39.63N 90.46W
03/15/2016  M0.75 INCH       SCOTT              IL   LAW ENFORCEMENT

0638 PM     HAIL             2 N ALSEY               39.59N 90.43W
03/15/2016  M1.00 INCH       SCOTT              IL   TRAINED SPOTTER

            BETWEEN ALSEY AND WINCHESTER. FROM WFO LSX.

0645 PM     HAIL             3 SSW JACKSONVILLE      39.69N 90.26W
03/15/2016  M1.00 INCH       MORGAN             IL   TRAINED SPOTTER

0659 PM     HAIL             JACKSONVILLE            39.73N 90.23W
03/15/2016  M2.00 INCH       MORGAN             IL   CO-OP OBSERVER

0720 PM     HAIL             ALEXANDER               39.72N 90.05W
03/15/2016  M2.75 INCH       MORGAN             IL   TRAINED SPOTTER

0728 PM     FUNNEL CLOUD     1 N WAVERLY             39.61N 89.95W
03/15/2016                   MORGAN             IL   FIRE DEPT/RESCUE

0733 PM     HAIL             NEW BERLIN              39.73N 89.91W
03/15/2016  M1.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            ON I-72...HAIL RANGED FROM QUARTER TO GOLF BALL SIZE

0747 PM     TORNADO          LOAMI                   39.67N 89.85W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

0748 PM     HAIL             1 W KICKAPOO            40.80N 89.77W
03/15/2016  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0750 PM     FUNNEL CLOUD     1 S SPRINGFIELD         39.77N 89.64W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

&&

25
Local storm report, Mar 15, 8:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             PEORIA                  40.74N 89.61W
03/15/2016  M1.75 INCH       PEORIA             IL   LAW ENFORCEMENT

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:00 PM CDTTornado Warning Tornado observedILXFulton, Knox30 min
Mar 15, 7:01 PM CDTTornado WarningILXMorgan29 min
Mar 15, 7:09 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria36 min
Mar 15, 7:14 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon31 min
Mar 15, 7:26 PM CDTTornado WarningILXMorgan, Sangamon34 min
Mar 15, 7:28 PM CDTSevere Thunderstorm WarningILXKnox32 min
Mar 15, 7:38 PM CDTSevere Thunderstorm WarningILXFulton, Marshall, Peoria, Stark, Tazewell, Woodford37 min
Mar 15, 7:43 PM CDTTornado WarningILXPeoria32 min
Mar 15, 7:48 PM CDTTornado WarningILXMenard, Sangamon27 min
Mar 15, 7:58 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Tazewell47 min
Mar 15, 8:05 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon25 min
Mar 15, 8:05 PM CDTTornado WarningILXPeoria, Tazewell, Woodford25 min
Mar 15, 8:33 PM CDTSevere Thunderstorm WarningILXLogan, McLean, Mason, Tazewell, Woodford42 min
Mar 15, 8:37 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean23 min
Mar 15, 8:39 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford36 min
Mar 15, 9:11 PM CDTSpecial Weather StatementILXMcLean34 min
Mar 15, 9:45 PM CDTSevere Thunderstorm WarningILXClark, Edgar30 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.